MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE
Model Number 100316
Medical Device Problem Codes Difficult to Open or Close (2921); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that suction valves from their defendo valves & kits were "blocked" during patient procedures resulting in suctioning of the mucous membrane and bleeding.The users switched to a different valve to complete the procedure.No additional medical intervention was required.
 
Additional Manufacturer Narrative
The devices subject of the events were discarded and not returned to medivators for evaluation.Without the returned devices, a root cause could not be determined.The device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The distributor reported that suction valves from their defendo valves & kits "can no longer be released/closed after opening" during patient procedures resulting in suctioning of the mucous membrane in the stomach and bleeding.The users switched to a different valve to complete the procedure.No additional medical intervention was required.The distributor stated the valves were used by four different doctors; however, they were unable to provide the exact number of events and devices affected.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18266336
Report Number1651395-2023-00023
Device Sequence Number7900157
Product Code ODC
UDI-Device Identifier00677964055928
UDI-Public00677964055928
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100316
Device Catalogue Number100316
Device Lot Number554142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown